A Characterization of Admissible Linear Estimator of Regression Coefficients in Variance Component Models

Abstract:

Article Preview

In the paper, for the variance component models we take the ordinary quadratic risk function, and consider the admissibility of the linear estimators of linear combinations of regression coefficients in the class of linear homogeneous and inhomogeneous estimators. We get the necessary and sufficient conditions for the linear estimators of linear combinations of regression coefficients to be admissible.

Info:

Periodical:

Edited by:

Qi Luo

Pages:

1162-1167

DOI:

10.4028/www.scientific.net/AMM.58-60.1162

Citation:

S. Q. Wang and M. Q. Li, "A Characterization of Admissible Linear Estimator of Regression Coefficients in Variance Component Models", Applied Mechanics and Materials, Vols. 58-60, pp. 1162-1167, 2011

Online since:

June 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.